# SDR IPXA12B75836

- Difficulty date: October 3, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 74,902 hours, 13,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382613
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK BS 984, LBL 11 LONGITUDE SEAT TRACK CORRODED.  SEAT TRACK REPAIRED IAW R-53-25-37480, REV A, EO B747-5310-48850-A.
